# SDR SWAA2023081188070

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 49,597 hours, 29,998 cycles
- System (JASC): 2610 · Detection System
- Part: Control Module
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

AT ROTATION ALL ENG; APU & WHEEL WELL FIRE INDICATION ILLUMINATED WITH ASSOCIATED FIRE BELL<[01] R/R?D ENGINE AND APU FIRE OVERHEAT CONTROL MODULE (M279)AS PER EMM 26-10-01.ALL OPERATIONAL TESTS NORMAL. R/R?D ENGINE AND APU FIRE CONTROL PANEL (P8-1) AS PER AMM 26-10-01. ALL OPERATIONAL TESTS NORMAL.
